Community Blog & Forums

Yeast Infections due to Candida

Please consider registering
guest

Log In Register

Register | Lost password?
Advanced Search

— Forum Scope —

  

— Match —

   

— Forum Options —

   

Minimum search word length is 4 characters - maximum search word length is 84 characters

Topic RSS
Yeast Infections due to Candida
November 7, 2012
2:47 pm
renewlifesupport
Admin
Forum Posts: 348
Member Since:
March 23, 2010
Offline

Dear frankiem,

Your question is a bit too in-depth for this Forum. I've forwarded your post to the administrator of Brenda Watson's Forum. She comments on more complicated issues like yours. I'm sure you'll hear from her shortly.

Renew Life Support

November 6, 2012
7:45 pm
frankiem
New Member
Forum Posts: 2
Member Since:
October 22, 2012
Offline

Hi,

 

I'm on week 5 of a candida diet & my 2nd box of CandiGone. After a really tough month, I now feel great in terms of energy. However, my yeast infection symptoms are still present. I experience a clumpy discharge, no real itching or burning of any sort, just the discharge. I am taking 100 billion RenewLife Vaginal Probiotics per day (for the last 2 days) & 50 billion RenewLife Critical Care probiotics (for a few weeks now). Up until 1 week ago I had been on 18 days worth of very high strength (57 billion, 11 strains) probiotics that you insert vaginally. This changed the nature of my discharge, but now it has gone back to clumpy. I had my period last week & it just finished yesterday & the discharge has returned today.

Does anyone else have experience of this? 

And to the RenewLife admins: whilst I realize you can't offer medical advice, do you think there's a chance that my improved mental & physical energy (i.e what I've taken to be the candida in my gut reducing/dying) will eventually "filter through" to my vaginal infection & clear that up? I'm just unsure how much longer to give it before I visit a gynaecologist. I have tried pharmaceutical meds 3 times this year & none of them have cleared the discharge up for longer than a few weeks (I've had it since May) so I'm trying this route. But I'm just unsure what to do.

Would just appreciate any thoughts & also to hear if anyone else has experienced anything similar.

Many thanks

Forum Timezone: UTC -4

Most Users Ever Online: 63

Currently Online:
10 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

barrasujiiikk: 371

onlinedrugwwassaaaz: 27

davidJones: 25

Ferdinand: 16

stock209: 8

reliables: 5

Member Stats:

Guest Posters: 126

Members: 3942

Moderators: 0

Admins: 5

Forum Stats:

Groups: 1

Forums: 12

Topics: 589

Posts: 1078

Newest Members: abpenny, daniel, demi, kerbykelli, nicklegend, healthystuff

Administrators: psapio: 10, tfritz: 6, renewlifesupport: 348, acurcione: 0, mjohnle: 0

‡These statements have not been evaluated by the FDA. The material on this page is for consumer informational and educational purposes only, under section 5 of DSHEA.

Disclaimer: Nothing in this website is intended as, or should be construed as, medical advice. Consumers should consult with their own health care practitioners for individual, medical recommendations. The information in this website concerns dietary supplements, over-the-counter products that are not drugs. Our dietary supplement products are not intended for use as a means to cure, treat, prevent, diagnose, or mitigate any disease or other medical or abnormal condition.

Copyright © , ReNew Life Formulas, Inc., leading provider of quality probiotic supplements.

To top